# SDR 9626522717

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 950- 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME LOWER 'T' CHORD STR 27R OUTBOARD FLANGE IS EXFOLIATED AT BS 950E TO 970.  REPAIRED (P/N 65-56129-10) PER EA 27-120674.
